# SDR MASA2014020230904

- Difficulty date: February 2, 2014
- Submitted: February 2, 2014
- Operation: Air carrier
- Aircraft: N326MS
- Make and model: Cndair CL6002D24
- Aircraft serial: 15124
- Aircraft time: 2,183 hours, 1,670 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Missing
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GLOWSTRIP MISSING AT GALLEY.  MAINTENANCE REPLACED.
